Join the 'Sleep' group to help and get support from people like you.
We found 2311 questions associated with the 'Sleep' topic.
Posted 14 Dec 2013 • 48 answers
Hi Everyone, For awhile now my whole body been itching as it starts only at night when ever i wanted to sleep i feel my whole body begin itching include my penis also begin itching till it has spot all around and since i can't take it no more i locate a pharmacy where i explain how the itching ...
Posted 10 Jun 2012 • 83 answers
I went off Klonopin cold turkey two weeks ago (bad move I know)... I was taking .25 mg a night to sleep (as per docs script) for three weeks... It started to make me feel extremely anxious and drugged up after taking it for a while... I seem to have EVERY protracted withdrawal symptom known to man ...
Posted 28 May 2013 • 29 answers
I started lisinopril about a month ago for high blood pressure, and have developed a dry cough I can hardly sleep at night and I'm driving my co-workers crazy coughing all day its usually worse in the morning. I take the medication at night.
Posted 14 Dec 2014 • 47 answers
For three days now I've been having the feeling I'm not getting enough oxygen ... I wake up with it and go to sleep with it it last all day and has caused me to have more panic attacks I'm consitrating on my breathing so I know I'm taking in deep breaths not hyperventilating ...
Posted 16 Nov 2012 • 22 answers
I have trouble getting to sleep and staying asleep. Don't want to take anything that would be habit forming/dependency. Have just been prescribed 25 mg. at bedtime.
Posted 21 Oct 2012 • 12 answers
Sometimes it wakes me up out of my sleep and I experience mild cramps also. I have never had these pains before. Does anyone know what this could possibly be? ( I am 28 years old if that is of any help)
Posted 24 Aug 2012 • 65 answers
I have been on the generic Wellbutrin for depression for about 3 to 4 months now and have packed on a significant amount of weight. I cannot get enough sleep, but I notice that I toss and turn all night long. Has anyone else noticed that this is a side effect of the medicine?
Posted 10 Aug 2011 • 14 answers
I currently take ambien to sleep. I have to take 3 or more of them for them to work. My dr just switched me to trazodone, do you think it will work as good. I have horible insomnia and am very worried this med won't work as well as ambien...
Posted 8 Mar 2017 • 1 answer
Posted 27 Mar 2018 • 4 answers
I took two 50mg capsules thinking they were 25mg each (that is I took 100mg instead of 50mg) and it was the only thing that put me into a nice 6 hour sleep which I have not had for weeks! If it is acceptable I will try to take this to finally get some good sleep!
Posted 26 Apr 2014 • 8 answers
The burning only affects my hands and feet. It starts when I am trying to go to sleep and it also wakes me up during the night. I either use a fan or cold, wet, rags to help ease it. There are times that nothing helps. Some nights I cant sleep at all. What do you call this and what can be done for ...
Posted 26 Aug 2012 • 4 answers
do you get better sleep taking it in the evening because i think my sleep is all influnced by drugs like valium, serapax and Temezapam and I would like to cut them down. i dont take a lot but even a little is to much. Also I think i will talk to my doctor about a sleep test.
Posted 3 Mar 2008 • 16 answers
Any thoughts on seroquel being used as non-addictive sleeping pill? Other than feeling groggy the next morning I don't notice any side effects. any input?
Posted 2 Mar 2011 • 8 answers
Im running the course trying new meds to help me sleep. I took 2mg tonight per order and it has been 2 hr. He dc'd the klonopin and I am going off 2 hrs. Can I go up or does it take time to get in your system?
Posted 20 Aug 2009 • 92 answers
I pretty much tried other stuff. But I have a very high tolerance to medication. Also some meds will affect me totally opposite than what they intend. As in being more hyper than I am already. I have problems with sleeping, and I get in a very miserable mood gets worse with less sleep. I believe ...